Koppelman Formulas on Affine Cones Over Smooth Projective Complete Intersections
Artikel i vetenskaplig tidskrift, 2018

In the present paper, we study regularity of the Andersson-Samuelsson Koppelman integral operator on affine cones over smooth projective complete intersections. Particularly, we prove L-p- and C-alpha-estimates, and compactness of the operator, when the degree is sufficiently small. As applications, we obtain homotopy formulas for different partial derivative-operators acting on L-p-spaces of forms, including the case p = 2 if the varieties have canonical singularities. We also prove that the A-forms introduced by Andersson-Samuelsson are C-alpha for alpha < 1.

Cauchy-Riemann equations

L-2-theory

Singular complex spaces

Författare

Richard Lärkäng

Chalmers, Matematiska vetenskaper, Algebra och geometri

Göteborgs universitet

Bergische Universität Wuppertal

Jean Ruppenthal

Bergische Universität Wuppertal

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 67 753-780

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys